# SDR CA961022002

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech B-99
- Engine: Pwa PT6A28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2 Eng
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) #2 ENGINE OIL PRESSURE AND TORQUE FLUCTUATIONS ENROUTE. POWER REDUCED AND AIRCRAFT LANDED WITHOUT INCIDENT. POST FLIGHT INSPECTION FOUND METAL IN THE OIL SYSTEM. ENGINE REMOVED AND SHIPPED TO R&O.
